# SDR HNAA2025101400698

- Difficulty date: October 11, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 49,086 hours, 44,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74437
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMERGENCY LIGHT AT ROW 11 INOPERATIVE.    R & R EMERGENCY LIGHT ASSY ON SIDEWALL AT ROW 12 IAW AMM 33-50-14.  OPS CK GOOD
